# SDR IPXA2025071757968

- Difficulty date: June 22, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,745 hours, 4,412 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 146U771327
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.   STRINGER CRACKED, FWD AND AFT SIDE OF BS 2180 S14L.   PERFORM EO-94496-REQ1 REV.1 AND EI NO.F2025A53M-1312 REV.1 2.
